# SDR ABXA9800286

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: K050567
- Condition: Cracked
- Location: Ws 270
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 STUB WING RIB IS CRACKED AT STA 270 (UPPER RIB).  REPAIRED IAW DWG K05056 AND DC8 SRM 51-1-20D.
